Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sunnygirl

Spironolactone making me dizzy?

Recommended Posts

So, I'm trying spironolactone and I have been quiet lightheaded and dizzy at times since I started taking it two weeks ago. It doesn't matter if I'm sitting, standing or walking. I'm only taking 50mg once a day and I'm wondering if anyone else has experienced dizziness and if and when it goes away. It's making me a little scared. I do have to say that it has already decreased the oil production on my face and scalp a little bit and I haven't had any bad breakouts. But I hate this feeling! Please help!

Share this post


Link to post
Share on other sites

dizziness is a common side effect with most medicine (especially antibiotics and diutrics)

its fine, unless you feel its really bad then you should contact your doctor and ask for advice.

if your taking it for acne, reduce the dose to something smaller (25g or 30g if possible) and see if teh symptoms are still apparent

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×